BibTeX record journals/jacm/SagivY80

download as .bib file

@article{DBLP:journals/jacm/SagivY80,
  author    = {Yehoshua Sagiv and
               Mihalis Yannakakis},
  title     = {Equivalences Among Relational Expressions with the Union and Difference
               Operators},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {4},
  pages     = {633--655},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322217.322221},
  doi       = {10.1145/322217.322221},
  timestamp = {Thu, 26 Jan 2012 17:31:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/SagivY80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}